JournalsrmiVol. 21, No. 3pp. 1037–1052

Approximation in law to the dd-parameter fractional Brownian sheet based on the functional invariance principle

  • Xavier Bardina

    Universitat Autònoma de Barcelona, Bellaterra, Spain
  • Carme Florit

    Universitat Autònoma de Barcelona, Bellaterra, Spain
Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle cover
Download PDF

Abstract

We show a result of approximation in law of the dd-parameter fractional Brownian sheet in the space of the continuous functions on [0,T]d[0,T]^d. The construction of these approximations is based on the functional invariance principle.

Cite this article

Xavier Bardina, Carme Florit, Approximation in law to the dd-parameter fractional Brownian sheet based on the functional invariance principle. Rev. Mat. Iberoam. 21 (2005), no. 3, pp. 1037–1052

DOI 10.4171/RMI/444